• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8565
School of Mathematics
  Title:   Stability of linear mappings in quasi-banach modules
  Author(s):  M. . Sal Moslehian (Joint with Gh. Sadeghi)
  Status:   Published
  Journal: Math. Ineq. Appl.
  Vol.:  11
  Year:  2008
  Pages:   549-557
  Supported by:  IPM
  Abstract:
A quasi norm is a non-negative function ||.|| on a linear space X satisfying the same axioms as a norm except for the triangle inequality, which is replaced by the weaker condition that "there is a constant K ≥ 1 such that ||x+y|| ≤ K(||x|| + ||y||) for all x, yX". In this paper, we prove the Hyers-Ulam-Rassias stability of linear mappings in quasi-Banach modules associated to the Cauchy functional equation and a generalized Jensen functional equation.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right